Follow
Chang-Yu Guo(郭常予)
Chang-Yu Guo(郭常予)
Professor of Mathematics, Shandong University
Verified email at email.sdu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Inverse problems for p-Laplace type equations under monotonicity assumptions
CY Guo, M Kar, M Salo
Rendiconti dell’Istituto di Matematica dell’Università di Trieste 48, 79-99, 2016
272016
Generalized quasidisks and conformality
CY Guo, P Koskela, J Takkinen
Publicacions Matemàtiques, 193-212, 2014
252014
Area minimizing discs in locally non-compact metric spaces
CY Guo, S Wenger
Communications in Analysis and Geometry 28 (1), 89-112, 2020
202020
Generalized John disks
CY Guo, P Koskela
Central European Journal of Mathematics 12 (2), 349-361, 2014
202014
Generalized quasidisks and conformality II
C Guo
Proceedings of the American Mathematical Society 143 (8), 3505-3517, 2015
182015
Quantitative uniqueness estimates for p-Laplace type equations in the plane
CY Guo, M Kar
Nonlinear Analysis: Theory, Methods & Applications 143, 19-44, 2016
152016
Uniform continuity of quasiconformal mappings onto generalized John domains
CY Guo
Annales Academiæ Scientiarum Fennicæ Mathematica 40 (1), 183-202, 2015
132015
Regularity of solutions for a fourth‐order elliptic system via Conservation law
CY Guo, CL Xiang
Journal of the London Mathematical Society 101, 907-922, 2020
122020
Regularity of weak solutions to higher order elliptic systems in critical dimensions
CY Guo, CL Xiang
Transactions of the American Mathematical Society 374 (5), 3579-3602, 2021
102021
The Lamm-Riviere system I: regularity theory
CY Guo, CL Xiang, GF Zheng
Calculus of Variations and Partial Differential Equations 60 (6), 2021
102021
Harmonic mappings between singular metric spaces
CY Guo
Annals of Global Analysis and Geometry 60 (2), 355-399, 2021
9*2021
The branch set of a quasiregular mapping between metric manifolds
CY Guo, M Williams
Comptes Rendus Mathematique 354 (2), 155-159, 2016
92016
Mappings of finite distortion between metric measure spaces
CY Guo
Conformal geometry and dynamics 19, 95-121, 2015
92015
L∞-variational problems associated to measurable Finsler structures
CY Guo, C Xiang, D Yang
Nonlinear Analysis 132, 126-140, 2016
82016
Porosity of the branch set of discrete open mappings with controlled linear dilatation
CY Guo, M Williams
arXiv preprint arXiv:1509.02638, 2015
82015
Mappings of finite inner distortion: global homeomorphism theorem
CY Guo
The Journal of Geometric Analysis 25 (3), 1969-1991, 2015
82015
Scattering of the three-dimensional cubic nonlinear Schr\" odinger equation with partial harmonic potentials
X Cheng, CY Guo, Z Guo, X Liao, J Shen
Analysis & PDE, 2024
72024
regularity theory for even order elliptic systems with antisymmetric first order potentials
CY Guo, CL Xiang, GF Zheng
Journal de Mathématiques Pures et Appliquées. 165, 286 - 324, 2022
72022
-regularity for fourth order elliptic systems with antisymmetric potentials in higher dimensions
CY Guo, C Wang, CL Xiang
Calculus of Variations and Partial Differential Equations 62 (1), 1-32, 2023
62023
Geometric function theory: the art of pullback factorization
CY Guo, M Williams
arXiv preprint arXiv:1611.02478, 2020
62020
The system can't perform the operation now. Try again later.
Articles 1–20